Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cones and Vietoris-Begle type theorems
HTML articles powered by AMS MathViewer

by D. G. Bourgin PDF
Trans. Amer. Math. Soc. 174 (1972), 155-183 Request permission

Abstract:

Infinite cone constructions are exploited to yield diverse generalizations of the Vietoris-Begle theorem for paracompact spaces and Abelian group sheaves. The constructions suggest natural space, map classifications designated as almost p-solid. The methods are extended to upper semicontinuous closed multivalued maps and homotopies and culminate in a disk fixed point theorem for possibly nonacyclic point images.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55B30
  • Retrieve articles in all journals with MSC: 55B30
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 174 (1972), 155-183
  • MSC: Primary 55B30
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0322854-7
  • MathSciNet review: 0322854